# SDR SWIA971693

- Difficulty date: February 14, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N586SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120354
- Engine: Pwa PW118B
- System (JASC): 5246 · Fluid Service Doors
- Part: Fuel Door
- Condition: Fuselage
- Location: Unlatched
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SERVICE DOOR LIGHT ILLUMINATED ON CLIMBOUT, NO AURAL WARNING.  RETURNED TO SEA.  FOUND OUTBOARD AFT FUEL DOOR LATCH UNLATCHED.  ADJUSTED AFT LATCH FOR MORE POSITIVE ENGAGEMENT.  RELATCHED FUEL DOORS, OPS CHECK GOOD.
